# SDR NWAA081259928

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 78,758 hours, 79,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR THE FWD RIGHT OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPERATIONAL CHECK WAS GOOD.
